Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 26, Issue 1, Summer 1991  pp. 191-218.

The band method for several positive extension problems of non-band type

Authors I. Gohberg (1), M. A. Kaashoek (2) and H. J. Woerdeman (3)
Author institution: (1) Department of Mathematics, The Raymond and Beverly Sackler, Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv 69978, Israel.
(2) Department of Mathematics and Computer Science, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands.
(3) Department of Mathematics, College of William and Mary, Williamsburg, Virginia 23187-8795, U.S.A.


Contents    Full-Text PDF